MAUDE Adverse Event Report: RICHARD WOLF GMBH E-LINE URETERORENOSCOPE

RICHARD WOLF GMBH E-LINE URETERORENOSCOPE
Model Number 8702.534
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A questionnaire was sent to the customer for more detailed information about the case.The device is currently not available for investigation.The investigation is on-going and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
On (b)(6) 2019, (b)(4) received the following information: during the operation, the doctor suddenly found that the vision of the ureteroscope was blurred.They were unable to perform the operation and could not see clearly at all.The operating room was immediately informed to prepare the spare ureteroscope for subsequent operation.No discomfort to the patient.
 
Additional Manufacturer Narrative
The device was not available for evaluation.The device was in use at the customer site for 20 months.The most likely scenario is a sporadic failure of the sealing ring that provides the seal between the tube and the funnel holder.The sealing ring is no longer watertight and allowed some moisture to enter the device, causing the blurred image.Possible hazards were taken into account in the risk assessment a1 r05 with the corresponding extent of damage and probability of occurrence and assessed with an acceptable risk.This assessment is still valid taking into account the current case.In the instructions for use ga-d352, the user is instructed to carry out a visual and functional check before and after each use.Contact with the customer directly by the distributor established that there was no patient harm, no significant delay in procedure, and no health consequences at all for the patient.A replacement device was immediately available and the operation could be carried out and completed with no discomfort or any other issues for the patient.The reported issue does not represent a general product problem that includes a non-conformity, negative trend or previously unknown hazards.As the complaint relates to a handling error, a systemic problem is not indicated and the warnings relevant to the problem described by the customer in the instructions for use ga- d352 are considered sufficient, no further investigation or action is warranted for this case, other than the continued monitoring of customer complaints to determine a possible trend.Richard wolf gmbh considers this case to be closed.

Brand Name
E-LINE URETERORENOSCOPE
Common Device Name
URETERORENOSCOPE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key9365034
Report Number9611102-2019-00034
Device Sequence Number2474340
Product Code FGB
UDI-Device Identifier04055207020036
UDI-Public04055207020036
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8702.534
Device Catalogue Number8702.534
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;